JournalszaaVol. 12, No. 2pp. 343–352

Integral and Boundary Value Problems for Nonlinear Systems of Composite Type

  • Leroy R. Lundin

    University of Delaware, Newark, USA
  • Guochun Wen

    Peking University, Beijing, China
Integral and Boundary Value Problems for Nonlinear Systems of Composite Type cover
Download PDF

Abstract

Using the Schauder fixed point theorem we establish the solvability of an initial-boundary va-lue problem for a nonlinear first order system of composite type. The procedure depends on first establishing a priori estimates for the solutions. This investigation generalizes the results of [1,3,4].

Cite this article

Leroy R. Lundin, Guochun Wen, Integral and Boundary Value Problems for Nonlinear Systems of Composite Type. Z. Anal. Anwend. 12 (1993), no. 2, pp. 343–352

DOI 10.4171/ZAA/561